Volume 182, Issue 2 – September 2015

The period-index problem for fields of transcendence degree $2$

Pages 391-427 by Max Lieblich

Almost contact 5-manifolds are contact

Pages 429-490 by Roger Casals, Dishant M. Pancholi, Francisco Presas

A polynomial upper bound on Reidemeister moves

Pages 491-564 by Marc Lackenby

Rationality of $W$-algebras: principal nilpotent cases

Pages 565-604 by Tomoyuki Arakawa

A proof of Demailly’s strong openness conjecture

Pages 605-616 by Qi'an Guan, Xiangyu Zhou

The circle method and bounds for $L$-functions – IV: Subconvexity for twists of $\mathrm{GL}(3)$ $L$-functions

Pages 617-672 by Ritabrata Munshi

Isolation, equidistribution, and orbit closures for the $\mathrm{SL}(2,\mathbb{R})$ action on moduli space

Pages 673-721 by Alex Eskin, Maryam Mirzakhani, Amir Mohammadi

Tightness is preserved by Legendrian surgery

Pages 723-738 by Andy Wand

On Schmidt and Summerer parametric geometry of numbers

Pages 739-786 by Damien Roy